# SDR 99ZZZX3481

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525AA
- Make and model: Piper PA-31-350
- Aircraft serial: 318052111
- System (JASC): 7933 · Engine Oil Temperature
- Part: Probe
- Part number: 53583000
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RIGHT OIL TEMPERATURE WENT TO RED LINE ON TAKEOFF, ABORTED TAKEOFF.
